# SDR 04FDEA00087

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER CARGO NR 47 LONGERON SPLICE FOUND CRACKED BETWEEN STA 5- 113 TO STA 1541.   CRACKED LONGERON SPLICE AT RT CTR CARGO NR 447, STA 5-113 TO STA 1541, REMOVED AND REPALCED WITH NEW SPLICE AS PER SRM 51-33-01 VOL II.
